# SDR AALA201911159008

- Difficulty date: November 13, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 21,224 hours, 4,345 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Guide Arm
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS R3 EMERGENCY EXIT DOOR HANDLE BINDING WHEN OPENING AND CLOSING DOOR. FOUND LOWER GUIDE ARM CHAFING ON UPPER PANEL SUPPORT ROD. REPOSITIONED LOWER GUIDE ARM FITTING ON R3 DOOR IAW AMM 52-11-12.
